# SDR CALA2025011000077

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 50,423 hours, 18,010 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Actuator
- Part number: 1211313010
- Part serial: AU122
- Condition: Faulted
- Location: Nr 2 Vsv
- Part time: 12,047 hours, 4,477 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ENG 2 MADE A LOUD POP AND N1 ROLLED BACK. EGT WAS SL OW TO ROLL BACK. DEBRIEFED CREW ABORTED T/O ROLL AFTER LOUD BANG AT APPROX 40KTS AND PAX REPORTED FLAME OUT OF TAILCONE MET ACFT ON RUNWAY PERFORMED VISUAL INSPECTION OF MAIN WHEELS NO DAMAGE NOTED STOWED FLAPS AND SPEEDBREAKS VISUAL INSP OF ENG2 NO DAMAGE NOTED INLET AND EXHAUST CLEAR FAN ROTATION FREE ACFT TOWED TO GATE FOLLOWED FIM 71-05 TASK 805. ENGINE STALL/SURGE, ENGINE PARAMETERS NORMAL OR NOT NORMAL, ENGINE RECOVERED OR SHUTDOWN.OVERHEAD #2 ENGINE CONTROL LIGHT ILLUMINATED. PERFORMED VSV ACTUATOR TEST. FAULT #75-30382 DISPLAYED. SEE FIM 75-31 TASK 802. PERFORMED UPTO AND INCLUDING STEP F(3)(D). EXAMINED THE PUT BACK 2 PLUGS DP0501 AND DP0601 FOR TESTING EEC PLUG TO HMU. PERFORMED RESISTANCE CHECKS ALL ELECTRICAL CONNECTOR AT THE RESISITANCE CHECKS GOOD.   NO VISUAL DEFECTS NOTED. RESISTANCE CHECKS REQUIRED AS PER - DUAL CHANNEL FAULT. STEP F(4). REMOVED AND REPLACED LEFT VSV ON ENG #2 PER AMM PER  75-31 TASK 802 PERFOMED REMOVAL OF HMU PER AMM TASK 75-31-01-000-801-F00. NO FIX, OPS CHECK FAILED BUT LEAK CHECK 73-21-10-000-801-F00 GOOD.REQUIRES FURTHER TROUBLESHOOTING.  POST VSV AND HMU REPLACEMENT PERFORMED POWER ASSURANCE TEST.ENG WAS ABLE TO MAKE TAKEOFF POWER WITH NO ABNORMALITIES.
